# SDR USAA070399

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 42,080 hours, 42,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 14-17 STA 1660 CABIN FLOORBEAM FASTENER HOLES CORRODED.  INSTALLED FAB'D NUT PLATE STRIP ANGLE PER TYP REP 53-15-02, 51-40-02, CORR TASK C53-251-03; LEVEL 1, DEFECT SIZE:  3"L X .800"W X .025"D.
